Transcendental versions in n of the Nagata conjecture
[Versions transcendentales dans n de la conjecture de Nagata]
Annales de l'Institut Fourier, Tome 71 (2021) no. 1, pp. 27-52.

La conjecture de Nagata est l’un des problèmes ouverts les plus intriguants dans le domaine des courbes du plan complexe. Elle s’énonce simplement. En effet, elle affirme que le plus petit degré d d’une courbe plane passant par r10 points généraux dans le plan projectif 2 avec des multiplicités au moins l en chaque point, satisfait l’inégalité d>r·l. Cette conjecture a été vérifiée par M. Nagata en 1959, si r est un carré parfait strictement supérieur à 9. Jusqu’à présent, elle est restée ouverte pour tout entier r10 non carré, après plus d’un demi-siècle d’attention de la part de nombreux chercheurs.

Dans cet article, nous formulons de nouvelles versions transcendentales de cette conjecture issues de la théorie du pluripotentiel, et qui sont équivalentes à une version dans n de la conjecture Nagata.

The Nagata Conjecture is one of the most intriguing open problems in the area of curves in the plane. It is easily stated. Namely, it predicts that the smallest degree d of a plane curve passing through r10 general points in the projective plane 2 with multiplicities at least l at every point, satisfies the inequality d>r·l. This conjecture has been proven by M. Nagata in 1959, if r is a perfect square greater than 9. Up to now, it remains open for every non-square r10, after more than a half century of attention by many researchers.

In this paper, we formulate new transcendental versions of this conjecture coming from pluripotential theory and which are equivalent to a version in n of the Nagata Conjecture.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/aif.3402
Classification : 14H50,  32U10,  32U25,  32U35,  32U40,  32W20
Mots clés : Conjecture de Nagata, théorie du pluripotentiel, fonction de Green pluricomplexe
@article{AIF_2021__71_1_27_0,
     author = {Nivoche, St\'ephanie},
     title = {Transcendental versions in ${{\protect \mathbb{C}}}^n$ of the {Nagata} conjecture},
     journal = {Annales de l'Institut Fourier},
     pages = {27--52},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {71},
     number = {1},
     year = {2021},
     doi = {10.5802/aif.3402},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3402/}
}
TY  - JOUR
AU  - Nivoche, Stéphanie
TI  - Transcendental versions in ${{\protect \mathbb{C}}}^n$ of the Nagata conjecture
JO  - Annales de l'Institut Fourier
PY  - 2021
DA  - 2021///
SP  - 27
EP  - 52
VL  - 71
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3402/
UR  - https://doi.org/10.5802/aif.3402
DO  - 10.5802/aif.3402
LA  - en
ID  - AIF_2021__71_1_27_0
ER  - 
Nivoche, Stéphanie. Transcendental versions in ${{\protect \mathbb{C}}}^n$ of the Nagata conjecture. Annales de l'Institut Fourier, Tome 71 (2021) no. 1, pp. 27-52. doi : 10.5802/aif.3402. https://aif.centre-mersenne.org/articles/10.5802/aif.3402/

[1] Bedford, Eric; Taylor, Bert A. The Dirichlet problem for a complex Monge–Ampère equation, Invent. Math., Volume 37 (1976) no. 1, pp. 1-44 | Article | Zbl 0315.31007

[2] Bedford, Eric; Taylor, Bert A. A new capacity for plurisubharmonic functions, Acta Math., Volume 149 (1982) no. 1-2, pp. 1-40 | Article | MR 674165 | Zbl 0315.31007

[3] Chudnovsky, Gregory V. Singular points on complex hypersurfaces and multidimensional Schwarz lemma, Seminar on Number Theory, Paris 1979/80 (Progress in Mathematics), Volume 12, Birkhäuser, 1981, pp. 29-69 | MR 633888 | Zbl 0455.32004

[4] Coman, Dan Entire pluricomplex Green functions and Lelong numbers of projective currents, Proc. Am. Math. Soc., Volume 134 (2006) no. 7, pp. 1927-1935 | Article | MR 2215761 | Zbl 1092.32020

[5] Coman, Dan; Nivoche, Stéphanie Plurisubharmonic functions with singularities and affine invariants for finite sets in n , Math. Ann., Volume 322 (2002) no. 2, pp. 317-332 | Article | MR 1893919 | Zbl 1014.32022

[6] Demailly, Jean-Pierre Mesures de Monge–Ampère et caractérisation géométrique des variétés algébriques affines, Mém. Soc. Math. Fr., Nouv. Sér., Volume 19 (1985), pp. 1-125 | Numdam | Zbl 0579.32012

[7] Demailly, Jean-Pierre Mesures de Monge–Ampère et mesures pluriharmoniques, Math. Z., Volume 194 (1987) no. 4, pp. 519-564 | Article | Zbl 0595.32006

[8] Demailly, Jean-Pierre Singular Hermitian metrics on positive line bundles, Complex algebraic varieties (Bayreuth, 1990) (Lecture Notes in Mathematics), Volume 1507, Springer, 1992, pp. 87-104 | MR 1178721 | Zbl 0784.32024

[9] Demailly, Jean-Pierre Monge–Ampère operators, Lelong numbers and intersection theory, Complex analysis and geometry (The University Series in Mathematics), Plenum Press, 1993, pp. 115-193 | Article | Zbl 0792.32006

[10] Demailly, Jean-Pierre Multiplier ideal sheaves and analytic methods in algebraic geometry, School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000) (ICTP Lecture Notes), Volume 6, Abdus Salam International Centre for Theoretical Physics, 2001, pp. 1-148 | MR 1919457 | Zbl 1102.14300

[11] Dieu, Nguyen Quang; Thomas, Pascal J. Convergence of multipole Green functions, Indiana Univ. Math. J., Volume 65 (2016) no. 1, pp. 223-241 | MR 3466460 | Zbl 1338.32032

[12] Evain, Laurent On the postulation of s d fat points in d , J. Algebra, Volume 285 (2005) no. 2, pp. 516-530 | Article | MR 2125451 | Zbl 1077.14012

[13] Harbourne, Brian On Nagata’s Conjecture, J. Algebra, Volume 236 (2001) no. 2, pp. 692-702 | Article | MR 1813496 | Zbl 1014.14007

[14] Harbourne, Brian; Roé, Joaquim Discrete behavior of Seshadri constants on surfaces, J. Pure Appl. Algebra, Volume 212 (2008) no. 3, pp. 616-627 | Article | MR 2365336 | Zbl 1132.14004

[15] Hörmander, Lars Notions of Convexity, Progress in Mathematics, 127, Birkhäuser, 1994 | MR 1301332 | Zbl 0835.32001

[16] Iarrobino, Anthony Inverse system of a symbolic power. III. Thin algebras and fat points, Compos. Math., Volume 108 (1997) no. 3, pp. 319-356 | Article | MR 1473851 | Zbl 0899.13016

[17] Klimek, Maciej Extremal plurisubharmonic functions and invariant pseudodistances, Bull. Soc. Math. Fr., Volume 113 (1985), pp. 231-240 | Article | Numdam | MR 820321 | Zbl 0584.32037

[18] Lelong, Pierre Notions capacitaires et fonctions de Green pluricomplexes dans les espaces de Banach, C. R. Math. Acad. Sci. Paris, Volume 305 (1987) no. 3, pp. 71-76 | MR 901138 | Zbl 0627.46054

[19] Lelong, Pierre Fonction de Green pluricomplexe et lemmes de Schwarz dans les espaces de Banach, J. Math. Pures Appl., Volume 68 (1989), pp. 319-347 | MR 1025907 | Zbl 0633.32019

[20] Magnússon, Jón I.; Rashkovskii, Alexander; Sigurdsson, Ragnar; Thomas, Pascal J. Limits of multipole pluricomplex Green functions, Int. J. Math., Volume 23 (2012) no. 6, 1250065, 38 pages | MR 2925480 | Zbl 1246.32035

[21] Moreau, Jean-Charles Lemmes de Schwarz en plusieurs variables et applications arithmétiques, Séminaire Pierre Lelong (Analyse) année 1975/76 (Lecture Notes in Mathematics), Volume 822, Springer, 1980, pp. 174-190 | Article | MR 599026 | Zbl 0452.10036

[22] Nagata, Masayoshi On the 14-th problem of Hilbert, Am. J. Math., Volume 81 (1959), pp. 766-772 | Article | MR 105409

[23] Nagata, Masayoshi On rational surfaces, II, Mem. Coll. Sci., Univ. Kyoto, Ser. A, Volume 33 (1960), pp. 271-293 | MR 126444 | Zbl 0100.16801

[24] Nagata, Masayoshi On the fourteenth problem of Hilbert, Proceedings of the International Congress of Mathematicians (Edinburgh, 1958), Cambridge University Press, 1960, pp. 459-462

[25] Nivoche, Stéphanie The pluricomplex Green function, capacitative notions, and approximation problems in n , Indiana Univ. Math. J., Volume 44 (1995) no. 2, pp. 489-510 | MR 1355409 | Zbl 0846.31008

[26] Rashkovskii, Alexander; Thomas, Pascal J. Powers of ideals and convergence of Green functions with colliding poles, Int. Math. Res. Not., Volume 2014 (2014) no. 5, pp. 1253-1272 | Article | MR 3178597 | Zbl 1300.32032

[27] Tutaj-Gasińska, Halszka A bound for Seshadri constants on 2 , Math. Nachr., Volume 257 (2003), pp. 108-116 | Article | MR 1992815 | Zbl 1110.14303

[28] Waldschmidt, Michel Propriétés arithmétiques de fonctions de plusieurs variables, Séminaire Pierre Lelong (Analyse) année 1975/76 (Lecture Notes in Mathematics), Volume 578, Springer, 1977, pp. 108-135 | Article | Zbl 0363.32003

[29] Waldschmidt, Michel Nombres transcendants et groupes algébriques, Astérisque, Société Mathématique de France, 1987, 218 pages | Zbl 0621.10022

[30] Xu, Geng Curves in 2 and symplectic packings, Math. Ann., Volume 299 (1994) no. 4, pp. 609-613 | MR 1286887 | Zbl 0805.53033

Cité par Sources :